Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 37, Issue 2, 2001
Metadata
 

Propagation of the Irregularity of a Microdifferential System
Teresa Monteiro Fernandes
pp. 119–139
Abstract | Full-Text PDF (376 KB) | Metadata

Analytic Representation of Generalized Tempered Distributions by Wavelets
Dae Hyeon Pahk and Byung Keun Sohn
pp. 141–149
Abstract | Full-Text PDF (272 KB) | Metadata

On the Micro-Hyperbolic Boundary Value Problem for Systems of Differential Equations
Motoo Uchida
pp. 151–163
Abstract | Full-Text PDF (309 KB) | Metadata

On a Conjecture of Kac–Wakimoto
Feng Xu
pp. 165–190
Abstract | Full-Text PDF (413 KB) | Metadata

G-surgery on 3-dimensional Manifolds for Homology Equivalences
Masaharu Morimoto
pp. 191–220
Abstract | Full-Text PDF (477 KB) | Metadata

Hartogs' Phenomena for Microfunctions with Holomorphic Parameters
Otto Liess, Yasunori Okada and Nobuyuki Tose
pp. 221–238
Abstract | Full-Text PDF (345 KB) | Metadata